# SDR ASAA2017010119206

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,349 hours, 11,892 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN MAST HAS EXTENSIVE CRACKING AROUND ROOT FILLET AND DELAMINATION OF THE LEADING EDGE. GROUNDED - YES. REMOVED AND REPLACED DAMAGED APU DRAIN MAST PER REF AMM 28-25-07-020-801 AND 28-25-07-420-801.
